MURAL - Maynooth University Research Archive Library



    Doubling for general sets


    Buckley, Stephen M. and Hanson, Bruce and MacManus, Paul (2001) Doubling for general sets. Mathematica Scandinavica, 88 (2). pp. 229-245. ISSN 0025-5521

    [img] Download (163kB)
    Official URL: http://www.mscand.dk/article.php?id=43


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We investigate doubling conditions defined in terms of measurable bounded sets and find a simple characterization of quasisymmetrically thick Cantor sets on the line.

    Item Type: Article
    Keywords: General sets; Doubling conditions; Measurable bounded sets; Quasisymmetrically thick Cantor sets.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1603
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 20 Oct 2009 13:46
    Journal or Publication Title: Mathematica Scandinavica
    Publisher: Aarhus University, Aarhus
    Refereed: No
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year